Massachusetts, 2021Damaging Winds in Massachusetts, November 13, 2021
November 13, 2021 · NWS BOX · 17 events in 7 counties and zones
A fast-moving cold front combined with a potent short-wave trough lifting northeastward across western and northern New England to produce severe thunderstorms across southern New England. Despite dewpoint temperatures only in the 30s and 40s, the cold pool aloft created instability and there was very strong low-level helicity.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A fast-moving cold front combined with a potent short-wave trough lifting northeastward across western and northern New England to produce severe thunderstorms across southern New England. Despite dewpoint temperatures only in the 30s and 40s, the cold pool aloft created instability and there was very strong low-level helicity. The result was an unprecedented outbreak of tornadoes across Long Island, Connecticut, and Rhode Island.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Nov 13, 2:57 PM EST, 1 hour 18 minutes earlier.
Area forecast discussion, Nov 13, 2:57 PM EST, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
257 PM EST Sat Nov 13 2021
.SYNOPSIS...
A fast moving cold front pushes through the region this evening.
A cluster of showers with perhaps a few strong to severe
thunderstorms capable of locally damaging wind gusts will cross
the region by 7 pm. The rain could end as snow showers across
the higher elevations. Sunday will feature dry and seasonable
weather. Low pressure moves up the coast Sunday night and
Monday, bringing showers and some snow in the higher terrain.
Another cold front swings through late Thursday with more
showers. Temperatures start the week seasonable cool, then warm
above normal for Wednesday and Thursday, then cool again behind
the cold front for Friday and Saturday.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Highlights...
* Cluster of showers with isolated strong to severe storms,
capable of locally damaging winds gusts between 3 and 7 pm
* Rain ends as a quick burst of snow mainly above 1500 ft, with
dusting to half inch possible early this evening.
Details...
Scattered showers with embedded thunder could bring isolated
damaging wind gusts up to 60 mph along with small hail mainly
through 7PM. A brief tornado or two also cannot be ruled out. And
finally, the rain could end as a quick burst of snow mainly above
1500 ft, with a dusting to perhaps half an inch of accumulation
possible. Talk about a weather whiplash!
Any lingering showers or isolated thunderstorms will exit the
eastern MA coast by early evening. As colder air rushes in aloft and
lapse rates steepen, westerly wind gusts of up to 40 mph will
continue through the overnight hours, gradually diminishing after
midnight as a ridge of high pressure builds to our south. Overnight
lows should mainly be in the lower to middle 30s except a bit milder
in the Urban Heat Islands and immediate coast. The boundary layer
will be well mixed enough to prevent radiational cooling from being
maximized, even across the outlying areas.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Sunday...
The ridge of high pressure to our south slides offshore as more
shortwave energy drops southeast into the Great Lakes. While we
should see plenty of sunshine during the first part of the day,
expect more mid to high level cloudiness to overspread the region
from the west later in the day. It will remain dry, however, except
that it will feel considerably cooler than what we have been
experiencing of late. Highs mainly in the lower 50s across Southern
New England except mid to upper 40s across the higher elevations.
Interestingly enough, this is actually right about average for this
time of the year.
Sunday night...
A positively tilted H5 trough digs from the Great Lakes into the
Ohio River valley overnight Sunday and becomes neutrally tilted by
early Monday morning. A secondary low develops offshore just outside
the 70W/40N benchmark and eventually lifts into Gulf of Maine and
Nova Scotia.
Overall, a glancing blow anticipated with this next system. Good
agreement at this point in time between deterministic and
probabilistic guidance. We should see the secondary low develop far
enough offshore to keep the heaviest precipitation and strongest
winds off land.
With 925mb temperatures below 0C north and west of the I-95
corridor, have chance for snow showers, mixed with rain at times
outside of the higher elevation across interior MA and CT. Rain
showers elsewhere, perhaps a brief heavy downpour across
southeastern MA and RI. Overall, not expecting any hydrologic issues
and nothing beyond a few tenths of an inch of snow.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Big Picture...
Low pressure over Quebec will swing a trough over New England
Monday, then pulls it northeast through the Maritimes. A weak ridge
moves over New England Tuesday and Wednesday. The next shortwave
moves along the Canadian border, then lifts north through Eastern
Canada. As it does so, it swings another trough across New England
on Friday.
Upper heights start the week a little lower than normal, then build
to above normal heights as the upper ridge moves overhead. The late
week low and trough will push heights below normal again for Friday
and Saturday. Surface temperatures can trend similar to these height
changes, so expect a cool start to the week, then milder Wednesday
and Thursday, then finishing cooler again Friday and Saturday.
Mass fields are similar through much of next week. Forecast
confidence is moderate-high.
Details...
Monday...Quebec upper low supports a primary surface low in the St
Lawrence Valley. Secondary sfc low forms offshore of Nantucket. With
the positioning of the upper jet along our coast at that time, there
is some uncertainty as to how close the secondary will come. But by
Monday morning the system will be moving off to the northeast, which
suggests any showers will be moving offshore at that time.
The upper trough will carry a minus 30C cold pool as it crosses New
England. The airmass will be simultaneously destabilizing and drying
at this time. This would suggest clearing skies, but there may be
some cloud development in the hills during the afternoon. Mixing
will reach to 900-mb, with temperatures at that level supporting max
sfc temps in the upper 40s and lower 50s.
Tuesday-Wednesday... Upper ridge with surface high pressure will
bring subsidence and dry weather. Expect sunshine Tuesday, then a
mix of sun/clouds Wednesday. The pressure gradient may be enough to
support gusty west winds Tuesday, but this diminishes Tuesday night
and Wednesday. Mixing again reaches 900-mb Tuesday, but the layer is
more shallow Wednesday. Temperatures will again reach the upper 40s
and lower 50s Tuesday, but warming into the 50s Wednesday even in
the more shallow layer. Meanwhile, temperatures each morning will
reach the upper 20s and 30s.
Thursday...Low pressure in Canada will swing a cold front through
the Northeast on Thursday. Frontal timing suggest passage through
Srn New England Thursday afternoon and evening. Expect increasing
southwest winds with gusts 20-25 mph. Showers should develop along
and leading the front, then move offshore Thursday night. Expect a
seasonably mild day with temps reaching the mid 50s to mid 60s.
Friday-Saturday... High pressure builds east to finish the week.
Another upper trough and cold pool move overhead Friday, so expect
gusty west-northwest winds and cooler temperatures, but also enough
dry air for fair weather. The pressure gradient diminishes next
Saturday as the high moves overhead. That should bring light wind
and plenty of subsidence, so continued fair weather. Temps aloft
support max sfc temps again in the mid 40s to mid 50s. Radiational
cooling Friday night and dew points in the 20s suggest min temps in
the 20s.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Rest of today...High confidence.
VFR conditions through early afternoon. The main concern will
be from 20z through 00z...when a cluster of brief heavy showers
that may be accompanied by a few rumbles of thunder, gusty-
strong winds and even small hail/graupel. Could even see a touch
of snow along the east slopes of the Berks and extreme northern
Worcester Hills before it ends. Not out of the question that as
the showers moves through there could be a brief (1-2 hr)
period of MVFR to IFR conditions. Winds will shift to the W and
gusts of 25 to 35 knots are expected with this activity. Cannot
rule out a few spots seeing gusts greater than 40 kts a times in
any heavier showers.
Tonight...High confidence.
Any remaining showers exit eastern MA coast by 01Z. Any MVFR
conditions quickly improve to VFR. W wind gusts of 25 to 35
knots early in the evening, which will gradually diminish as the
night wears along.
Sunday...High Confidence.
VFR conditions with winds shifting from the W to the SW at 5-10
knots.
Sunday night...Moderate Confidence.
MVFR with localized IFR conditions. Mixed rain/snow showers
across the interior terminals. SW winds at 5-10 knots.
KBOS Terminal...High Confidence in TAF. Cluster of fast moving
showers perhaps with rumble of thunder/gusty winds will cross
the region between 21Z and 01Z.
KBDL Terminal...High Confidence in TAF. Cluster of fast moving
showers perhaps with rumble of thunder/gusty winds will cross
the region between 19Z and 23Z.
Outlook /Monday through Thursday/...
Monday: Mainly VFR, with local MVFR possible. Breezy. Chance
SHRA.
Monday Night through Wednesday Night: VFR. Breezy.
Thursday: Mainly VFR, with areas MVFR possible. Breezy. Chance
SHRA.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
* Severe Thunderstorm Watch for waters south of Rhode Island.
Today and tonight...High Confidence. SE winds of 10 to 15 knots
through early afternoon will shift to the SW and then W during
the late afternoon and evening hours. As this happens...wind
gusts will also increase to between 30 and 40 knots behind a
strong cold front. A brief round of showers and thunderstorms
with brief gusts above 40 kt along with small hail may occur
between 3-7 PM. There is also the low threat of a waterspout.
Therefore, a Severe Thunderstorm Watch has been issued for
waters south of RI. Gale Warnings are also posted for all
waters. Seas should build to between 6 and 10 feet with the
highest seas across our southern outer- waters where the fetch
is the longest.
Sunday...High Confidence. A ridge of high pressure building to
our south will have dropped winds to small craft levels across
most of our waters by or shortly after daybreak. These winds
will continue to diminish and drop below small craft thresholds
by afternoon. However, 5 foot seas will linger a bit longer
across some of the outer-waters.
Outlook /Monday through Thursday/...
Monday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Local rough seas. Chance of rain showers.
Monday Night: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Areas of rough seas.
Tuesday: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas.
Tuesday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of seas approaching 5 ft.
Wednesday: Winds less than 25 kt.
Wednesday Night: Low risk for Small Craft Advisory winds with
gusts up to 20 kt.
Thursday: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Local rough seas. Slight chance of rain
showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Warning until 7 AM EST Sunday for ANZ232>235-237-255-256.
Gale Warning from 7 PM this evening to 7 AM EST Sunday for
ANZ230-236.
Gale Warning from 7 PM this evening to 8 AM EST Sunday for
ANZ231-250-251-254.
&&
SYNOPSIS...WTB/Chai
NEAR TERM...Chai
SHORT TERM...Chai
LONG TERM...WTB
AVIATION...WTB/Chai
MARINE...WTB/ChaiHazardous weather outlook, Nov 13, 4:32 AM EST, 11 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
432 AM EST Sat Nov 13 2021
CTZ002>004-MAZ002>024-026-RIZ001>008-140945-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
432 AM EST Sat Nov 13 2021
This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ232>235-237-255-256-140945-
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
Block Island Sound-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
432 AM EST Sat Nov 13 2021
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST
SUNDAY...
This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ231-250-251-254-140945-
Cape Cod Bay-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
432 AM EST Sat Nov 13 2021
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST
SUNDAY...
This Hazardous Weather Outlook is for Massachusetts coastal waters.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ230-236-140945-
Boston Harbor-Narragansett Bay-
432 AM EST Sat Nov 13 2021
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
SUNDAY...
This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/nwsboston
You can follow us on Twitter at
@NWSBoston
In the hours before
Special weather statement, Nov 13, 3:46 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
346 PM EST Sat Nov 13 2021
CTZ002>004-MAZ009-011-132130-
Hartford CT-Tolland CT-Windham CT-Western Hampden MA-
Eastern Hampden MA-
346 PM EST Sat Nov 13 2021
...Strong thunderstorms will impact portions of west central Windham,
Tolland, Hartford and southern Hampden Counties through 430 PM EST...
At 346 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from Granby to near Windsor to near Middlefield.
Movement was east at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches. Little to no impact from hail is expected.
Locations impacted include...
Springfield, Hartford, New Britain, West Hartford, Bristol,
Manchester, East Hartford, Enfield, Southington, Glastonbury,
Newington, Vernon, Windsor, Agawam, Wethersfield, Mansfield, South
Windsor, Farmington, Simsbury and Bloomfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
A Severe Thunderstorm Watch remains in effect until 700 PM EST for
northern Connecticut.
&&
LAT...LON 4209 7222 4169 7220 4171 7224 4161 7233
4159 7239 4158 7246 4165 7253 4163 7271
4158 7276 4155 7287 4156 7294 4163 7293
4164 7299 4179 7302 4181 7295 4197 7289
4197 7303 4204 7301 4204 7306 4208 7306
TIME...MOT...LOC 2046Z 250DEG 45KT 4197 7280 4184 7269 4149 7277
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SmithThunderstorm Wind, Hampden
- When
- November 13, 4:15 PM EST
- Where
- Hampden County, 1.21 mi S of Longmeadow
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 42.033, -72.582
In Longmeadow, a tree was down on wires on Kingsbury Lane.
Thunderstorm Wind, Hampden
- When
- November 13, 4:20 PM EST
- Where
- Hampden County, 2.12 mi SSW of Palmer
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 42.144, -72.351
In Monson, a tree was down on Hovey Road.
Thunderstorm Wind, Hampden
- When
- November 13, 4:20 PM EST
- Where
- Hampden County, 1 mi SSE of Three Rivers
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 42.166, -72.363
In Palmer, a tree was down on Baptist Hill Road.
Thunderstorm Wind, Worcester
- When
- November 13, 5:10 PM EST
- Where
- Worcester County, 0.88 mi ESE of East Vlg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.067, -71.853
In Webster, a tree was down on Mine Brook Road at Evergreen Drive.
Thunderstorm Wind, Worcester
- When
- November 13, 5:25 PM EST
- Where
- Worcester County, 1.54 mi W of White City
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $800
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.116, -71.579
In Mendon, a tree and power lines were down on Northbridge Street.
Thunderstorm Wind, Bristol
- When
- November 13, 5:30 PM EST
- Where
- Bristol County, 2.16 mi SW of North Rehoboth to 1.29 mi N of Hortonville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 41.877, -71.249
In Rehoboth, the Police Department reported trees down on Fairview Avenue, on Hornbine Road at Baker Street, and on Francis Street.
Thunderstorm Wind, Bristol
- When
- November 13, 5:40 PM EST
- Where
- Bristol County, 1.66 mi W of Nonquitt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.549, -70.982
In Dartmouth, a tree was down on Potomska Road.
Thunderstorm Wind, Plymouth
- When
- November 13, 5:44 PM EST
- Where
- Plymouth County, 1.47 mi SSE of Middleboro Arpt to 0.12 mi NNW of North Middleboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 41.902, -70.964
In Middleboro, there was a tree down on I-495 near the Route 44 exit. Also a tree was down on Plymouth Street.
Thunderstorm Wind, Bristol
- When
- November 13, 5:45 PM EST
- Where
- Bristol County, 0.99 mi ESE of Fairhaven
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.646, -70.902
In Fairhaven, a tree was down on Adams Street between Hope Street and Linden Avenue.
Thunderstorm Wind, Bristol
- When
- November 13, 5:45 PM EST
- Where
- Bristol County, 0.3 mi E of Whittenton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $800
- Reported by
- Amateur Radio
- Coordinates
- 41.920, -71.074
In Raynham, a tree and wires were down on Thrasher Street.
Thunderstorm Wind, Norfolk
- When
- November 13, 5:45 PM EST
- Where
- Norfolk County, 1.03 mi E of Wethersfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 42.102, -71.450
In Bellingham, large branches were down and fencing blown over on Maple Street.
Thunderstorm Wind, Plymouth
- When
- November 13, 5:51 PM EST
- Where
- Plymouth County, 0.79 mi WNW of North Middleboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.936, -70.993
In Bridgewater, a tree was down on Vernon St. at Green St.
Thunderstorm Wind, Barnstable
- When
- November 13, 6:13 PM EST
- Where
- Barnstable County, 1.25 mi S of Waquoit
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.562, -70.522
In Falmouth, a Weatherflow mesonet station at Waquoit Bay recorded a wind gust to 70 mph at 613 PM EST.
Thunderstorm Wind, Dukes
- When
- November 13, 6:15 PM EST to 6:30 PM EST
- Where
- Dukes County, 2.9 mi ENE of Edgartown to 0.83 mi NE of Edgartown
- Measured
- 60 kt (69 mph) measured gust
- Property damage
- $300
- Reported by
- Law Enforcement
- Coordinates
- 41.401, -70.472
Amateur radio operators reported two mesonet wind gust observations from Edgartown...58 mph at Cape Poge at 615 PM EST and 69 mph at Chappy Ferry Point. The Edgartown Police reported half of a tree down on School Street at 630 PM EST.
Thunderstorm Wind, Barnstable
- When
- November 13, 6:22 PM EST
- Where
- Barnstable County, 0.69 mi NNE of Mashpee
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 41.659, -70.475
Sandwich police reported a tree down on South Sandwich Road.
Thunderstorm Wind, Barnstable
- When
- November 13, 6:40 PM EST
- Where
- Barnstable County, 1.17 mi E of West Dennis
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 41.651, -70.147
In Dennis, two utility poles were down and a third utility pole was cracked with wires down on Old Wharf Road near Beaten Road. The road was impassable.
Thunderstorm Wind, Barnstable
- When
- November 13, 6:45 PM EST
- Where
- Barnstable County, 0.36 mi N of Yarmouth
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $300
- Reported by
- Law Enforcement
- Coordinates
- 41.705, -70.230
In Yarmouth, a large limb was down on wires - no street given.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in New York, November 13, 2021$2.5 million · EF1 · 24 events
- Rip Current in Puerto Rico, November 13, 20211 death · 1 event
- Tornadoes and Damaging Winds in Connecticut, November 13, 2021$318,000 · EF1 · 13 events
- Tornadoes and Damaging Winds in Rhode Island, November 13, 2021$126,000 · EF1 · 12 events
- Tornado and Damaging Winds in Connecticut, November 13, 2021$40,000 · EF0 · 10 events
- High Wind in Montana, November 13 to 16, 202170 kt wind · 32 events
- High Wind in South Dakota, November 13, 202170 kt wind · 26 events
- High Wind in North Dakota, November 13, 202161 kt wind · 20 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, November 13, 202114 events
- High Wind in South Dakota, November 13, 202176 kt wind · 14 events
- Frost and Freeze in Alabama, November 13 to 14, 202111 events
- Dense Fog in California, November 13 to 14, 202110 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 990160, 990161, 990162, 990013, 990062, 990170, 990082, 990088, 990136, 990156, 990172, 990173, 990191, 990159, 990167, 990157, 990174.